3 results for mixed fractional brownian motion.

Parameters for your search query:
Keyword     mixed fractional brownian motion

Open AccessArticle
Export: RIS | BibTeX | EndNote
The Existence and Stability of Inclusion Equations Type of Stochastic Dynamical System Driven by Mixed Fractional Brownian Motion in a Real Separable Hilbert Space
Applied Mathematics and Physics. 2017, 5(1), 1-10. DOI: 10.12691/amp-5-1-1
Pub. Date: January 13, 2017Views: 5405Downloads: 3679
Open AccessArticle
Export: RIS | BibTeX | EndNote
Approximate Controllability of Fractional Stochastic Perturbed Control Systems Driven by Mixed Fractional Brownian Motion
American Journal of Applied Mathematics and Statistics. 2015, 3(4), 168-176. DOI: 10.12691/ajams-3-4-7
Pub. Date: August 20, 2015Views: 7338Downloads: 5335
Open AccessArticle
Export: RIS | BibTeX | EndNote
Approximate Controllability of Fractional Sobolev Type Stochastic Differential Equations Driven by Mixed Fractional Brownian Motion
Journal of Mathematical Sciences and Applications. 2015, 3(1), 3-11. DOI: 10.12691/jmsa-3-1-2
Pub. Date: August 21, 2015Views: 6861Downloads: 4880
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals



Article Types